# SDR UALA2010040201096

- Difficulty date: April 1, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 35,522 hours, 9,210 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60443
- Condition: Faulty
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CROSS AISLE EMERGENCY LIGHT LEFT LIGHT IS INOP. PULLED UP CARPET TO EXPOSE EMERGENCY LIGHT CONNECTOR. TRIED ANOTHER EMERGENCY STRIP, NO HELP. NO POWER AT POWER FEEDER.  REPLACED BAD POWER STRIP FROM SIDEWALL TO AFT MID LAV AREA AND REPLACED AFT GALLEY CROSSAISLE EMERGENCY LIGHT ASSY. OP CHECKS GOOD.
